# SDR AALA202503273926

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 69,882 hours, 8,665 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FLASHLIGHT AT 3L JUMP SEAT RED. MAINTENANCE REPLACED FLASHLIGHT BATTERY AT 3L JUMPSEAT REF AMM 25-64-01.
